Blank Cover Image
QRコード(所蔵情報)

Philosophia mathematica. Second series : an international journal for the philosophy of modern mathematics

フォーマット:
雑誌
責任表示:
Old Dominion University
出版情報:
Norfolk, Va. : Old Dominion University, 1986-
形態:
v.
著者名:
Old Dominion University  
巻次(年次):
Vol. 1, nos. 1/2 (1986)-
継続前誌:
Philosophia mathematica : the official journal of the Association for Philosophy of Mathematics <AA00772745>
書誌ID:
AA10907782
子書誌情報
Loading
所蔵情報
Loading availability information
タイトルが類似している資料

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Hiroshima University.

3 電子ジャーナル Philosophia mathematica

Oxford University Press

Aspray, William, Kitcher, Philip, 1947-

University of Minnesota Press

London Mathematical Society

C.F. Hodgson

Sekolah Tinggi Filsafat Islam Sadra

Oliver & Boyd

Sekolah Tinggi Filsafat Islam Sadra

World Scientific